manuscripta mathematica

, Volume 48, Issue 1–3, pp 71–101 | Cite as

Der Rang der Lösungen von Y2=X3±p3 über 2e

  • Gerhard Frey
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    BIRCH, B.J.: Heegner Points of elliptic curves. Symposia Mathematica (1975)Google Scholar
  2. [2]
    BIRCH, B.J., a. KUYK, W.: Modular Functions in one Variable IV. Springer LNM 476 (1975)Google Scholar
  3. [3]
    BIRCH, B.J., a. SWINNERTON-DYER, H.P.F.: Notes on elliptic curves I. J. reine angew. Math. 218 (1963)Google Scholar
  4. [4]
    BOREVICZ, S.I., u. ŠAFAREVIČ, I.R.: Zahlentheorie. Basel und Stuttgart 1966Google Scholar
  5. [5]
    CASSELS, J.W.S.: Arithmetic on Curves of Genus 1, IV. J. reine angew. Math. 214 (1964)Google Scholar
  6. [6]
    COATES, J., a. WIles, A.: On the conjecture of Birch and Swinnerton-Dyer. Invent. Math. 39 (1977)Google Scholar
  7. [7]
    COHEN, H., e. OESTERLE, J.: Dimension des espaces de formes modulaires, in: Modular Functions of One Variable VI. Springer LNM 62 (1977)Google Scholar
  8. [8]
    DELIGNE, P., e. SERRE, J.P.: Formes modulaires de poids l. Ann. Sc. de 1'ENS, 7 (1974)Google Scholar
  9. [9]
    FREY, G.: Die Klassengruppen quadratischer und kubischer Zahlkörper und die Selmergruppen gewisser elliptischer Kurven. Manuscr. Math. 16 (1975)Google Scholar
  10. [10]
    GROSS, B., e. ZAGIER, D.: C.R. des Séances de l'Acad. des Sciences (1983)Google Scholar
  11. [11]
    KRETSCHMER, T.: Konstruktion elliptischer Kurven von hohem Rang. Diplomarbeit, Saarbrücken 1983Google Scholar
  12. [12]
    MANIN, J.I.: Cyclotomic fields and modular curves. Uspechi Mat. Nauk 26 (1971)Google Scholar
  13. [13]
    SERRE, J.P.: Corps locaux. Paris.Google Scholar
  14. [14]
    SERRE, J.P., a. STARK, H.M.: Modular forms of weight 1/2, in: Modular Functions of One Variable VI, Springer LNM 627 (1977)Google Scholar
  15. [15]
    SHIMURA, G.: On modular forms of half-integral weight. Ann. of Math. 97 (1973)Google Scholar
  16. [16]
    SHIMURA, G.: Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten, Publishers and Princeton University Press (1971)Google Scholar
  17. [17]
    STEPHENS, N.M.: Heegner Points on elliptic curves. Proc. of “Formes modulaires et applications arithmetiques”, CIRM 1983Google Scholar
  18. [18]
    TATE, J.: Rational points on elliptic curves. Phillips Lectures, Haverford College (1961)Google Scholar
  19. [19]
    TUNNEL, J.B.: A Classical Diophantine Problem and Modular Forms of Weight 3/2. Invent. Math. 72 (1983)Google Scholar
  20. [20]
    WALDSPURGER, J.-L.: Sur les coéfficients de Fourier des formes modulaires de poids demi-entier. J. Math. pures et appliquées 60 (4) (1981)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Gerhard Frey
    • 1
  1. 1.Fachbereich 9 MathematikUniversität des SaarlandesSaarbrücken

Personalised recommendations